Stomach upset is found among people who take Cortisone Acetate, especially for people who are female, 60+ old also take medication Zometa, and have Constipation . We study 3,004 people who have side effects while taking Cortisone acetate from FDA and social media. Among them, 57 have Stomach upset. Find out below who they are, when they have Stomach upset and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Cortisone acetate has active ingredients of cortisone acetate. It is often used in pain. (latest outcomes from Cortisone acetate 3,655 users)
Stomach upset has been reported by people with multiple sclerosis, high blood pressure, pain, depression, rheumatoid arthritis (latest reports from 234,720 Stomach upset patients).
On Sep, 19, 2016
3,004 people reported to have side effects when taking Cortisone Acetate.
Among them, 57 people (1.9%) have Stomach Upset
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have an issue with my shoulder so my GP gave me a Kenalog 80 mg injection and about 10 days later I had an episode where I couldn't breathe, called 911 and ended up in ER. Had several panic attacks for the next 3-4 weeks. So I went to an Orthopedic doctor who did agree that 80 mg was way too much and that he would use a different type of cortisone and a lesser amount. Again, this time worse, I started to faint, called 911 and the paramedics said my heart was still in tychardia after 45 minutes, blood pressure was 160/95 which for me was very high as my normal is 100/60.
This is for my father. Shortly after starting methotrexate injections and cortisone for Rheumatoid arthritis my father started having language difficulties and now has dementia. He was diagnosed with Pick's disease. Could it be caused by these drugs? He is still taking them.
I have pulmonary tb, have had for a couple months and diagnosed 2 weeks ago. I am taking Rifater and ethambutol and this is my 14th day. I'm never good with any antibiotic but I'm the sort when not well to just get on with it. The problem I have is that 24hour a day I just feel sick and cannot ...
Recently dx with degenerative hip and given cortisone injection. Rheumatologist then said something about Crestor which I have been taking for yrs. he ordered blood tests and referred me back to pcp whom Iwill c tomorrow. What to ask pcp re interaction of meds?
My daughter had a liver transplant in 2011 at age 2, three months ago at age 6 she was placed on rapamune and now she is hospitalized with a diagnosis of herpes simplex. We are being told she caught it becuse of her low immunity to fight but can't determine where she caught it.
Hi - I was diagnosed with PeriCarditis last January. The Boston doc I ended up seeing, believes I had had it for at least 6 months before seeing him... based on my information I gave him and the ECO. It went away in late June/early July, after a year. Well, it's back- I could feel it on Sunday ...
I have Stage IV breast cancer. I was diagnosed in 2015 with DVT 's in both legs and get daily Lovenox injections. I started vomiting yellow bile today, this was a first . I could not keep anything down. Walking from the living room to the bedroom was very taxing and caused me to vomit. ...
I have been taking Metoprolol Tartate for 8 months . Now switched to Metoprolol such er 25 mg . Have nausea when food on stomach .Do not throw up but have loose stools . Getting worse . Have los t 22 lbs .
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.